IJPAM: Volume 105, No. 2 (2015)

EXPLICIT FACTORIZATION OF CYCLOTOMIC
POLYNOMIALS OVER FINITE FIELDS II

Okram Ratnabala Devi$^1$, Thiyam Rojita Chanu$^2$
$^{1,2}$Mathematics Department
Manipur University
Imphal, 795003, Manipur, INDIA


Abstract. Here, we make an attempt to study the explicit factorization of $2^{n}.7$-th cyclotomic polynomials over finite field $\mathbb{F}_{q}$ when $q\equiv$ 3(mod 4) into a product of distinct monic irreducible polynomials, where $q$ is a power of an odd prime which is relatively prime to 7.

Received: June 4, 2015

AMS Subject Classification: 11T06, 11T55, 12Y05

Key Words and Phrases: factorization, cyclotomic polynomials, finite fields, irreducible polynomials

Download paper from here.




DOI: 10.12732/ijpam.v105i2.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 2
Pages: 143 - 152


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).